# SDR FDEA201407171832

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 42,034 hours, 15,722 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 05348H1314
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LT WINDOW HEAT FAULT, FOLLOWED BY WINDSHIELD CRACKING.  NUMEROUS CRACKS IN LOWER RT CORNER.  QRH FOLLOWED, DIVERTED.  REMOVED L1 WINDSHIELD IAW MM 56-11-11-04.
